# SDR IPXA2021042668619

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,608 hours, 21,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Dented
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AFT CARGO COMPARTMENT FRAME AT STA 1360 ON THE RH SIDE REQUIRES REPAIR.REPAIRED IAW UPS EO B757-5310-80144-A AND EA 757-5360-27-A2575 REV-
